Erectike dysfunction in relation to coronary artery disease
Hello all I am a 25 year old man with high blood pressure and erectile dysfunction. I had read alot about erectile dysfunction being a symptom of coronary artery disease. Does my nornal stress test rule that out? Why am I impotent?
I take hCtz25, toprol xl 25, losartan 100
H Dale, HPB meds are known sex killers, ie give you ED as a side effect, I think you will find this if you gooogle your meds side effects.
Theres two things you could try as a way of getting of your meds, one is to google natural ways to cure HBP, and the other is Cayenne, if you google cayennepepper, as it is one word, you can read how this equals out you blood pressure, and it will help your ED, I take it everyday as a way out of ED with other things, your find it will make you fill good, I take mine mix in tomato paste thined with olive oil, I take 3 small spoonfuls 3 times a dat washed down with water, just mix to a heat that suits you.
Hi Dale Then try uping the amount your taken, I get through about 150grs in three weeks plus some that I grow.
By the way there is eating cayenne with your food and taken cayenne for your health, you need to read cayennepepper site on HBP.
The best thing you can do is google all your meds side effects and you could add for erectile dysfunction to it you will be amazed at the answers you get.
And you could also try meditation, they say thats an other way to equalise your HBP.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.